# SDR MWEA96582

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FLOOR BEAM AT STA 801 HAS SEVERAL AREAS OF EXFOLIATION CORROSION AROUND NUTPLATES ON UPPER ANGLE OF FLOOR BEAM.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-05, FIG 20M.
